# SDR DXTA2025121106072

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 9,038 hours, 5,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 0235M
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR REAR EMERGENCY LIGHT ON LAV BULKHEAD & EXIT LIGHT BELOW LAV SEAT INOP WHEN USING BATTERY PACK. BOTH FUNCTION ON SHIPS MAIN BATTERY POWER.  POSITIONED THE ACFT INSIDE HANGAR. APPLIED POWER & ALLOWED ACFT TO BOOT UP & VERIFIED THE WRITE-UP. REMOVED THE BATTERY PACK NR 4 DUE TO INTERNAL FAILURE. INSTALLED A NEW BATTERY PACK.  PERFORMED OPS CHECK, & THE RESULT WAS SATISFACTORY. ALLOWED BATTERY TO CHARGE WHILE THE GPU WAS IN USE. RETURNED ACFT TO ITS ORIGINAL CONFIGURATION. DONE IAW AMM 33-50-06.
